MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 54MM O.D. SIZE JJ POROUS W CLUSTER HOLES SHELL; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 54MM O.D. SIZE JJ POROUS W CLUSTER HOLES SHELL; PROSTHESIS, HIP
Catalog Number 00875705401
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 11/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2023-00236, 0002648920-2023-00237, 0002648920-2023-00238.D10: cat #: 00877503601 / biolox⮠delta, ceramic femoral head, s, 㸠36/-3.5, taper 12/14 / lot #: 2651987.Cat #: 00877501136 / biolox⮠delta ceramic taper liner, size jj / 36 i.D.For use with 54 mm o.D.Size jj shell / lot #: 2727208.Cat #: 00811400100 / femoral stem 12/14 neck taper standard offset size 1 130 mm stem length / lot #: 62586389.Cat #: 00625006530 / bone screw self-tapping 6.5 mm dia.30 mm length / lot #: 62619015.Cat #: 00625006520 / bone screw self-tapping 6.5 mm dia.20 mm length / lot #: 62619024.G2: scotland/united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported approximately nine years post implantation, patient is presenting with pain and a pseudotumor was found on an x-ray.To date, no revision has been scheduled.Attempts have been made and no further information is available.
 
Event or Problem Description
It was reported a patient underwent a hip revision approximately nine years post implantation due to pain and a pseudotumor.During the procedure, inflammation and implant wear were noted.The shell was well fixed and remains implanted.The stem, liner, and head were removed and replaced.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
(b)(4).Upon receiving additional information of the reported event, it was determined to be not reportable as this product was not involved in the event.The initial report should be voided.
 
Event or Problem Description
Upon receiving additional information of the reported event, it was determined to be not reportable as this product was not involved in the event.The initial report should be voided.

Brand Name
54MM O.D. SIZE JJ POROUS W CLUSTER HOLES SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17868203
Report Number0001822565-2023-02706
Device Sequence Number7041963
Product Code JDI
UDI-Device Identifier00889024151406
UDI-Public(01)00889024151406(17)240128(10)62590993
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2024
Device Catalogue Number00875705401
Device Lot Number62590993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2023
Supplement Date Received by Manufacturer11/28/2023
01/17/2024
Initial Report FDA Received Date10/04/2023
Supplement Report FDA Received Date12/21/2023
01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown